MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FLXDRILL,FBRLIN; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FLXDRILL,FBRLIN; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS,FT T-RPII,RTT-IB,FLXDRILL,FBRLIN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/2/2024, it was reported by a sales representative via email that the nitinol suture passing loop from an ar-1288rtt2-ibsf fibertag tightrope implant system broke on the implant card.This was discovered during a procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
IMPLSYS,FT T-RPII,RTT-IB,FLXDRILL,FBRLIN
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20426756
Report Number1220246-2024-08095
Device Sequence Number7627270
Product Code MBI
UDI-Device Identifier00888867430365
UDI-Public(01)00888867430365(11)240205(17)281031(10)15202496
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,FT T-RPII,RTT-IB,FLXDRILL,FBRLIN
Device Catalogue NumberAR-1288RTT2-IBSF
Device Lot Number15202496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown